Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On linear Volterra equations of parabolic type in Banach spaces


Author: Jan Prüss
Journal: Trans. Amer. Math. Soc. 301 (1987), 691-721
MSC: Primary 45N05; Secondary 45D05, 45K05, 47D05
MathSciNet review: 882711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Linear integrodifferential equations of Volterra type in a Banach space are studied in case the main part of the equation generates an analytic $ {C_0}$-semigroup. Under very general assumptions it is shown that a resolvent operator exists and that many of the solution properties of parabolic evolution equations are inherited. The results are then applied to integro-partial differential equations of parabolic type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45N05, 45D05, 45K05, 47D05

Retrieve articles in all journals with MSC: 45N05, 45D05, 45K05, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0882711-5
PII: S 0002-9947(1987)0882711-5
Keywords: Analytic semigroup, Laplace transform, maximal regularity, resolvent operator, resolvent equations, Volterra operator
Article copyright: © Copyright 1987 American Mathematical Society